@Article{CMR-26-289, author = {Li , Yonghua and He , Yong}, title = {A Class of Left $E$-Adequate Semigroups}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {4}, pages = {289--303}, abstract = {

In this paper we establish a construction of a class of left $E$-adequate semigroups by using semilattices of cancellative monoids and fundamental left $E$-adequate semigroups. We first introduce concepts of type $µ^+$ ($µ^∗$, $µ$) abundant semigroups and type $µ^+$ left $E$-adequate semigroups. In fact, regular semigroups are type $µ^+$ abundant semigroups and inverse semigroups are type $µ^+$ left $E$-adequate semigroups. Next, we construct a special kind of algebras called $E^+$-product. It is proved that every $E^+$-product is a type $µ^+$ left $E$-adequate semigroup, and every type $µ^+$ left $E$-adequate semigroup is isomorphic to an $E^+$-product of a semilattice of cancellative monoids with a fundamental left $E$-adequate semigroup. Finally, as a corollary of the main result, it is deduced that every inverse semigroup is isomorphic to an $E^+$-product of a Clifford semigroup by a fundamental inverse semigroup.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19127.html} }